MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ7576
Medical Device Problem Codes Deflation Problem (1149); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 01/2023).
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, the pta balloon allegedly ruptured.There was no patient contact.
 
Additional Manufacturer Narrative
H10: the initial mdr was inadvertently submitted with a g3 date of 08-apr-2021.The correct g3 date is 05-apr-2021.H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one conquest pta dilatation catheter has been received for the evaluation.On the visual evaluation, the device appeared bloody and noted be partially inflated.No other specific anomalies were noted.On the functional evaluation, the balloon was inflated using an in-house presto inflation device and no water leakage was observed from the balloon.The balloon was not fully deflated upon deflation.No evidence for the rupture noted on the balloon.On further the fibers were removed and it was noted that the port holes were collapsed.No further testing was performed due to the nature of the complaint.Therefore the investigation for the reported balloon rupture has been unconfirmed as there is no evidence for the rupture noted on the device returned for the evaluation.The investigation for the identified deflation issue has been confirmed as the balloon was not fully deflated upon deflation.A definitive root cause could not be determined based upon the available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 01/2023), g3, h6 (device).H11: h6 (method, result).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11775838
Report Number2020394-2021-00974
Device Sequence Number16928531
Product Code DQY
UDI-Device Identifier00801741063008
UDI-Public(01)00801741063008
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCQ7576
Device Catalogue NumberCQ7576
Device Lot NumberREEP3457
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;